Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Stent placed after a heart attack. Dizziness. Due to medication?

65 yo female, 170 lbs, heart attack February 1st 2013 - LAD 100% blocked, other 95% blocked but excellent urgent care with 2 Endeavour stents - excellent recovery, cardiologist cites pure luck (smile) I m feeling physically well but obviously nervous ... now onset of dizziness getting up from bed - passes quickly, working full time, not over-working,etc., no side effects from meds to date - today 3 brief episodes on rising, passed quickly. nervous.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history,you have coronary artery disease and heart attack and treated with PTCA with stent which is good as you are already on the road of recovery,I presume you must be taking all prescribed medicines.
Transient dizziness is possibly due to prolonged rest or could be postural drop in BP just get checked your self for BP in supine and sitting and standing position if there is anything detected that is if your BP falls after standing then you need to see your cardiologist .
if nothing then just increase your level of physical activity and you will be all right.
Please take care of your diet and exercise and stress.
Please take care.

Wish you speedy recovery and healthy life.
Good Luck

Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor